# SDR USAA2009122293402

- Difficulty date: November 17, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 69434771
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CORROSION ON UNDER FLOOR STRUCTURE SUPPORT AT BS 771, RBL 22.  REPLACED UNDER FLOOR STRUCTURE SUPPORT AT BS 771, RBL 22 IAW B737 SRM 51-10-02 & BOEING DRAWING 69-43477.
